MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TIBIAL AUGMENT HALF BLOCK RIGHT MEDIAL SIZE CD 10 MM THICKNESS; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. TIBIAL AUGMENT HALF BLOCK RIGHT MEDIAL SIZE CD 10 MM THICKNESS; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Udi: (b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
Device returned without packaging, packaging damage with sterility barrier potentially compromised.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g4; g7; h1; h2; h3; h6 visual examination of the returned product identified that the carton box is only damaged where it was opened.The bottom panel is torn and depressed down at the half-round cut-off used for easy opening where the tamper-proof seal was applied.No other damage was observed on the carton box.The carton box was returned opened, unwrapped, and containing only one patient label and the implant.The shrink-wrap, sterile cavities, tyvek lids, three patient labels, and ifu were not returned.Complaint is not confirmed.Device history record (dhr) review identified no deviations or anomalies during manufacturing.The likely condition of the part when it left zimmer biomet control is considered conforming based on the evaluation of the returned product and the dhr review.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TIBIAL AUGMENT HALF BLOCK RIGHT MEDIAL SIZE CD 10 MM THICKNESS
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9912416
Report Number0001822565-2020-01250
Device Sequence Number16999992
Product Code JWH
UDI-Device Identifier00889024557352
UDI-Public(01)00889024557352
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42555803410
Device Lot Number64484549
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/14/2020
Supplement Date Received by Manufacturer08/05/2020
Initial Report FDA Received Date04/01/2020
Supplement Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1